# SDR CA150324009

- Difficulty date: March 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 427
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 427035840109
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL FIN CRACKED.  THE CRACK APPEARS TO HAVE ORIGINATED AT THE UPPER AFT ATTACH POINT.  IT WAS DISCOVERED ON A DAILY INSPECTION.
